# SDR CA150701010

- Difficulty date: June 19, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING A TAKEOFF ROLL, AT 20 KNOT, THE ELEC ENG CONTROL ON THE LT ENG WAS ILLUMINATED & THERE WAS A SLIGHT THRUST DISSYMMETRY.  THE CREW DECIDED TO ABORT THE TAKEOFF & RETURNED TO BASE UNEVENTFULLY.  TROUBLESHOOTING ONGOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE & PROVIDE INFORMATION THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING & SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
